# SDR AALA201908239038

- Difficulty date: August 22, 2019
- Submitted: August 23, 2019
- Operation: Air carrier
- Aircraft: N961AN
- Make and model: Boeing 737823
- Aircraft serial: 30092
- Aircraft time: 54,562 hours, 22,851 cycles
- System (JASC): 3435 · Heads Up Display System
- Part: Display
- Condition: Malfunctioned
- Location: Hud
- Stage of operation: CL
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

AIRCRAFT NOT GROUNDED: PILOT REPORTS ON TAKEOFF NO FPS AND NO LATERAL GUIDANCE ON HUD. FMA PANEL LNAV ENGAGED BUT HUD HAD HDG SELECT. BOTH PFD FMA'S HAD LNAV ENGAGED AND PFD'S OPERATED NORMALLY. HUD FAILED LAND 3. NOTE: ALL SYMOBLY RETURNED TO NORMAL ON CLIMB OUT. ALL SYMBOL NORMAL IN APPROACH. MAINTENANCE PERFORMED BITE ON DFGC'S, NO FAULTS NOTED. ACCOMPLISHED BITE TEST ON BUD OK.
